# SDR ASAA201908123346

- Difficulty date: July 31, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812324
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER MAIN SILL THRESHOLD WEB BETWEEN BS794- BS847 IS CORRODED GROUNDED - YES. REMOVED AND REPLACED AFT PIT LOWER MAIN SILL THRESHOLD WEB BETWEEN  BS794- BS847 PER BAC DWG 146A8340 REV -
